# SDR IXXA20150331097

- Difficulty date: November 21, 2014
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: 145T25235
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON GND FOR HEAVY MX, FAILSAFE INSPECTION.  LT SIDE FRAME FITTING CORROSION ON PRESS WEB ATTACH POINT & BELOW HOLE NR 9.  INSTALLED  SIDE FRAME FITTING IAW SRM 51-40-02 & ENGINEERING DOCUMENT 47008ORD11.
